How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

I have been using Dovobet ointment and Betnovate cream for

Customer Question

I have been using Dovobet ointment and Betnovate cream for many years. I have psoriasis all over my body, including arms and legs. I had Puva and light treatment last year, which cleared most of my skin. I am now suffering dizzy spells and palpitations and feel shivery, also difficulty sleeping. I have been feeling really well, but in the last week my symptoms have become far worse. I am 64 years old and had psoriasis off and on since I was 3 years old. Could it be side effects or something else? I will be hopefully seeing a doctor tomorrow, unfortunately my practice only has stand in doctors, so I never see the same doctor twice.


 


I will not be needing your advice as about to call an ambulance, not at all well.

Submitted: 3 years ago.
Category: Dermatology